Posted by: Skoenne | 2009-04-01

Headaches during periods

After my daughter' s birth about 3 years ago I used the 3 month injections not to fall pregnant. I stopped it about a year ago and are on triphasal since. My periods are so light I am bleeding only for one day, and everything is over then. But what worries me is that I get very sore headache' s during my menitruation. Is that normal or can I do something to stop these headache' s during this time?


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Hormonal headcahes do occur. You could try changing your Pill, or just use painkillers at that time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Natasha | 2009-04-02

I get headaches and I am not using any contraception, it starts around 3 days before my period. But now I get headaches 3 days before and it last my entire period days.

Reply to Natasha
Posted by: Natz | 2009-04-01

I also get serious headaches from the Pill, Yasmin gave me the worst headaches!!! since I went off the pill, i get a very slight headache on Day 1 or 2 but only occasionally now....Def change your pill...

Reply to Natz
Posted by: Dee | 2009-04-01

You need to change you pill to spmething lighter.

Reply to Dee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.